# SDR FDEA201608082842

- Difficulty date: August 8, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 78,289 hours, 28,150 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Extinguisher
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FIRE AGENT LOW DURING CRUISE AND DECENT.   CLEARED AFTER BLOCK IN TO GATE   FOUND SHEILD ON WIRE TO P1-1261 WORN TO CENTER  CONTACT IAW WDM 23-33-01. REPAIRED THE WIRE IAW SWP 20-10-01. OPS CHECKED  IAW AMM 23-21-06-5. OK FOR  SERVICE.
